# SDR 29GA2015010900002

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 33,572 hours, 37,123 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE STAYED ILLUMINATED ON GEAR RETRACTION FROM GO AROUND, LIGHT EXTINGUISED WHEN EXTENDED ON FINAL.  CLEANED AND ADJUSTED ALL UPLOCK SWITCHES, CLEANED CONNECTIONS ON LANDING GEAR CONTROL HANDLE OPS CHECKED GOOD.
